| Model Number |
DTMB1QQ |
| Medical Device Problem Codes |
Device Sensing Problem (2917); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited t-wave oversensing (twos) post pace, resulting in inhibition/delay of pacing.The rv lead remains in use.It was also reported that the cardiac resynchronization therapy defibrillator (crt-d) detected supra ventricular tachycardia (svt) versus a monitored ventricular tachycardia (vt) with 1 to1 supra ventricular tachycardia (svt) atrial events falling into the blanking period.Additionally, the crt-d device interrogation reported displayed an observation when the device feature that automatically monitors pacing thresholds at periodic intervals is programmed off.The crt-d remains in use.No patient complications have been reported as a result of this event.